# SDR DL72S960546

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5530 · Vertical Stabilizer
- Part: Former
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, 1.25 INCH CRACK VERT STAB  FORMER AT STRINGER ATTACH POINT, FIN STATION 110.4 AND STR 9 LEFT.  REPAIRED PER M/M 55-30-3 PG 802.
